# SDR QMLA2020052120020

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N293AM
- Make and model: Bell 407
- Aircraft serial: 54617
- Aircraft time: 2,154 hours, 5,122 cycles
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 406040400121
- Part serial: BH327863
- Condition: Dirty
- Location: T/R Gearbox
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR GEARBOX CHIP LIGHT INDICATION IN FLIGHT. PRECAUTIONARY LANDING WAS PERFORMED AS PER THE RFM. THE MECHANIC ARRIVED TO INSPECT THE AIRCRAFT AND FOUND ONE HAIR-LIKE PARTICLE ON CHIP DETECTOR. CLEANED AND REINSTALLED DETECTOR. A TEN MINUTE GROUND RUN WAS PERFORMED AS A PRECAUTION WITH NO FURTHER DEFECTS FOUND.
